# SDR DL72S953169

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CORRODED NLG RT ATTACH FITTING IS CORRODED ON BEARING ON FACE AND PADS.  MACHINED RT BORE TO 2.556 TO REMOVE CORROSION.  MACHINED SPOTFACES OF FITTING AND CAP TO REMOVE CORROSION LUG THICKNESS.  FITTING 1.508 INCH, CAP 1.455 INCH WITHIN M/M 53-40-0 FIG 811.  DYE CHECKED, REWORKED AREAS.  ROTOPEENED REWORKED AREAS, TREATED AND PAINTED REF M/M 53-40-0.
